MAUDE Adverse Event Report: NIKOMED USA INC NIKOSURG; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NIKOMED USA INC NIKOSURG; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 4777-5
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: 4777-5, serial/lot: (b)(4), description: neutral electrode, w/cable 5pk.
 
Event or Problem Description
It was reported that the patient experienced slight pain and a burning sensation when two grounding pads were applied.The physician offered treatment to the patient but it was declined.The patient is healing well.

Brand Name
NIKOSURG
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NIKOMED USA INC
2800 turnpike drive
hatboro PA 19040
MDR Report Key11422977
Report Number3006630150-2021-00766
Device Sequence Number4076085
Product Code GEI
UDI-Device Identifier40853512006224
UDI-Public40853512006224
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2022
Device Model Number4777-5
Device Catalogue Number4777-5
Device Lot Number810720011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;